# SDR AALA201908299024

- Difficulty date: July 23, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 48,896 hours, 31,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R2 DOOR CUT OUT LOWER SILL PLATE AT FR 68 AND -Y1292. REPAIRED LOWER SILL PLATE PER SRM 53-41-14-300-001 REPAIR PRINCIPLE #5.
